MathSciNet Relay Station
MathSciNet bibliographic data
MR1855622 42B25 (60H99)
Forzani, Liliana; Scotto, Roberto; Sjögren, Peter; Urbina, Wilfredo On the $L^p$ boundedness of the non-centered Gaussian Hardy-Littlewood maximal function. Proc. Amer. Math. Soc. 130 (2002), no. 1, 73–79.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement